# SDR DBCA2016030600001

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N101FC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258380
- Aircraft time: 5,124 hours, 3,276 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED AN APU FIRE WARNING.  CREW DISCHARGED APU FIRE BOTTLE & RETURNED.  FIRE WARNING DIDN'T CANCEL WHEN FIRE BOTTLE WAS DISCHARGED, SO CREW DECLARED AN EMER & EVACUATED ACFT ON THE RUNWAY.  INSPECTION REVEALED NO EVIDENCE OF FIRE IN APU AREA.  ACFT REPOSITIONED FOR INVESTIGATION OF FALSE FIRE WARNING.  FOUND WIRE SHORTED AT APU LOWER FWD OVERTEMP SWITCH.  REPAIRED WIRE.  OPERATIONS CHECKED GOOD.
